# SDR 2013FA0000175

- Difficulty date: March 18, 2013
- Submitted: March 18, 2013
- Operation: General aviation
- Aircraft: N3858S
- Make and model: Cessna 172E
- Aircraft serial: 17251058
- Aircraft time: 2,187 hours
- System (JASC): 3100 · Indicating/Recording System
- Part: Control Wheel
- Part number: 05131663
- Condition: Broken
- Location: Instrument Panel
- Part time: 2,187 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT PLASTIC CONTROL WHEEL BROKEN AT THE UPPER LEFT AND LOWER RIGHT CORNERS.
